# SDR 98ZZZM88

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR STOP ASSY MATERIAL MORE THAN 50 PERCENT WORN.  REPLACED DOOR STOP BRACKET.  DOOR CLEARANCES TO BE CHECKED ON GEAR SWING INSTALLATION.  (M)
